# SDR SWAA2025030601742

- Difficulty date: March 4, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 59,341 hours, 35,863 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT 11D RECLINES INTO AN EXIT ROW<[01] LOCKED OUT RECLINE HYDROLOK PER CMM 25-22-46.;[02] INSPECTED PER CMM 25-22-46
